MAUDE Adverse Event Report: TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 303508
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fistula (1862); Failure of Implant (1924); Pain (1994)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported mobility, pain, fistula, bleeding and swelling.
 
Event or Problem Description
Mobility, pain, fistula, bleeding, and swelling were reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was 1 to 5 years after prosthetic restoration.Primary stability and osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.Patient is a smoker.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
MDR Report Key12657207
Report Number1287163-2021-52877
Device Sequence Number4489915
Product Code DZE
UDI-Device Identifier00614950005161
UDI-Public00614950005161
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number303508
Device Catalogue Number303508
Device Lot Number19110036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;